On Ostrowski-Type Inequalities via Strong s-Godunova-Levin Functions
Abstract
Keywords
Ostrowski inequality, power mean inequality, Hölder inequality, strong s-Godunova-Levin functions
References
- J. E. Pecaric, F. Proschan, Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, Mathematics in Science and Engineering 187, Academic Press, Inc., Boston, MA, 1992.
- B. T. Polyak, Existence Theorems and Convergence of Minimizing Sequences in Extremum Problems with Restrictions, Soviet Mathematics Doklady 7 (1966) 72-75.
- S. S. Dragomir, J. E. Pecaric, L. E. Persson, Some Inequalities of Hadamard Type, Soochow Journal of Mathematics 21(3) (1995) 335-341.
- H. Angulo, J. Gimenez, A. M. Moros, K. Nikodem, On Strongly h-convex Functions, Annals of Functional Analysis 2(2) (2011) 85-91.
- E. K. Godunova, V. I. Levin, Inequalities for Functions of a Broad Class That Contains Convex, Monotone and Some Other Forms of Functions, (Russian) Numerical Mathematics and Mathematical Physics (Russian) 138-142, 166, Moskov. Gos. Ped. Inst., Moscow, 1985.
- S. S. Dragomir, Nequalities of Hermite-Hadamard Type for h-convex Functions on Linear Spaces, Proyecciones 34(4) (2015) 323-341.
- A. M. Ostrowski, Über Die Absolutabweichung Einer Differentiierbaren Funktion von Ihrem Integralmittelwert, (German) Commentarii Mathematici Helvetici 10(1) (1937) 226-227.
- G. Farid, U. N. Katugampola, M. Usman, Ostrowski-type Fractional Integral Inequalities for s-Godunova-Levin Functions via Katugampola Fractional Integrals, Open Journal of Mathematical Science 1 (2017) 97-110.
- G. Farid, A. U. Rehman, M. Usman, Ostrowski-type Fractional Integral Inequalities for s-Godunova-Levin Functions via k-fractional Integrals, Proyecciones 36(4) (2017) 753-767.
- S. Kermausuor, Simpson's Type Inequalities for Strongly (s,m)-convex Functions in the Second Sense and Applications, Open Journal of Mathematical Science 3(1) (2019) 74-83.